# SDR ASAA2024090952402

- Difficulty date: September 9, 2024
- Submitted: September 10, 2024
- Operation: Air carrier
- Aircraft: N428AS
- Make and model: Boeing 737990ER
- Aircraft serial: 36353
- Aircraft time: 31,317 hours, 9,739 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Circuit Breaker
- Condition: Open
- Location: Emergency Lights
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

P6-11 A9 CABIN EMER LIGHT CB FOUND OPEN. GROUNDED - YES. RESET C/B - EMER LTS TEST GOOD.
